# SDR GTIA2022102836742

- Difficulty date: October 26, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 23,869 hours, 10,473 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1554564
- Condition: Failed
- Location: Cabin Pressure
- Part time: 23,870 hours, 10,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, G, A

## Discrepancy

EXCESSIVE CABIN ALTITUDE AT FL 340 FOLLOWED COM 2 / ECAM PROCEDURE-PERFORMED EXESSIVE CABIN ALTITUDE CHECK PER TSM 21-31-00-810-809-A ALL SEALS, OUTFLOW VALVES, SAFETY VALVE, TOILET VALVES, CHECK VALVES AVEC SYSTEM AND LGCIU'S ALL TEST NORMAL. AIRCRAFT PRESURE INTEGUITY CHECK GOOD FOUND CPC2 FAILED AND GIVING SURIOUS ECAM'S SEE ITEM 2836406-2 FOR CPC2 R&R
